Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 116, NWS JSJ

July 8, 2011

NWS JSJ issued this small craft advisory at Jul 8, 2011, 1:21 AM CDT. It took effect at Jul 8, 2011, 11:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2011, 1:21 AM CDT (06:21 UTC)
In effect from
Jul 8, 2011, 11:00 AM CDT
Expired
Jul 9, 2011, 3:02 AM CDT
In force
16 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WHCA72 TJSJ 080621 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
221 AM AST FRI JUL 8 2011

...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND SEAS...

.INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE
CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET.

AMZ710-081430-
/O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/
/O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
221 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON AST
SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND 
  SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&


$$

AMZ732-741-081430-
/O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/
/O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
221 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
  OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
203 
WHCA72 TJSJ 080804
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
404 AM AST FRI JUL 8 2011

...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND
SEAS...

.INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE
CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET.

AMZ710-081615-
/O.CON.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
404 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
AST SATURDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND  
SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-081615-
/O.CON.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
404 AM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
AST SUNDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
 OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
248 
WHCA72 TJSJ 081956
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
356 PM AST FRI JUL 8 2011

...A TROPICAL WAVE WHICH MOVED THROUGH THE AREA...MAINTAINS
HAZARDOUS MARINE CONDITIONS...

.INCREASING WINDS ACCOMPANYING A TROPICAL WAVE WILL CONTINUE TO
CREATE SEAS OF 7 FEET IN THE OUTER WATERS.

AMZ710-090400-
/O.CON.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
356 PM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-090400-
/O.CON.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
356 PM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
831 
WHCA72 TJSJ 090211
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1011 PM AST FRI JUL 8 2011

...A TROPICAL WAVE WHICH MOVED THROUGH THE AREA...MAINTAINS
HAZARDOUS MARINE CONDITIONS...

.INCREASING WINDS ACCOMPANYING A TROPICAL WAVE WILL CONTINUE TO
CREATE SEAS OF 7 FEET IN THE OUTER WATERS.

AMZ710-091015-
/O.CON.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1011 PM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-091015-
/O.CON.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1011 PM AST FRI JUL 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
370 
WHCA72 TJSJ 090802
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
402 AM AST SAT JUL 9 2011

...WINDS AND SEAS HAVE DIMINISHED...

.NOW THAT THE TROPICAL WAVE HAS PASSED...WINDS AND SEAS NO LONGER
MEET SMALL CRAFT ADVISORY CONDITIONS OF EITHER 22 KNOTS OR 7 FEET.

AMZ710-090915-
/O.CAN.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
402 AM AST SAT JUL 9 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED IN THE WAKE OF THE TROPICAL WAVE.

$$

AMZ732-741-090915-
/O.CAN.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
402 AM AST SAT JUL 9 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED IN THE WAKE OF THE TROPICAL WAVE.

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 8:27 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jul 7, 8:27 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
927 PM AST THU JUL 7 2011

.UPDATE...SURFACE TROUGH/TROPICAL WAVE AND ASSOCIATED DEEP LAYERED
MOISTURE WHICH CONTINUED TO AFFECT THE REGION THIS EVENING...IS
EXPECTED TO QUICKLY MOVE WEST NORTHWEST AND EXIT THE REGION DURING
THE OVERNIGHT HOURS. LATEST SATELLITE DERIVED MIMIC TPW PRODUCT
AND TJSJ 00Z UPPER AIR SOUNDING SUGGESTED THAT PRECIPITABLE WATER
REMAINED WELL ABOVE 2.00 INCHES. ALSO...THE MID TO UPPER LEVEL
TROUGH/TUTT IS EXPECTED TO CONTINUE TO LINGER ACROSS THE NORTHEAST
CARIBBEAN. CONVECTIVE ACTIVITY OVER LAND AND ACROSS THE LOCAL
WATERS HAVE CONTINUED TO SLOWLY DIMINISH DURING THE EVENING HOURS.
HOWEVER...STILL EXPECT SUFFICIENT INSTABILITY AND MOISTURE CONTENT
FOR ANOTHER ROUND OF ACTIVITY WEATHER BY EARLY MORNING AND CONTINUING
THROUGH AT LEAST EARLY SATURDAY...AS THE TROPICAL WAVE MENTIONED IN
PREVIOUS DISCUSSION...ENTERS THE EASTERN CARIBBEAN AND MOVES ACROSS
THE REGION. THEREFORE ONLY MINOR ADJUSTMENTS MADE TO INHERITED FORECAST
BASED ON LATEST SATELLITE IMAGERY AND GFS MODEL GUIDANCE WHICH SO FAR
INITIALIZED WELL.

EXPECT THE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE REGIONAL WATERS AND THE MODERATE TO FRESH TRADE WINDS TO MAINTAIN
HAZARDOUS CONDITIONS ACROSS PARTS OF THE LOCAL WATERS AT LEAST THROUGH
THE EARLY MORNING HOURS. THEREFORE...SMALL CRAFT ADVISORIES AND PRECAUTIONARY
STATEMENTS WILL REMAIN IN EFFECT DURING THAT TIME FRAME. PLEASE REFER
TO LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENTS.

&&

.AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED ACROSS MOST TAF
SITES THROUGH AT LEAST 08/12Z. PERIODS OF MVFR CONDITIONS CAN BE
EXPECTED ACROSS TKPK AND TNCM IN SHRA OVERNIGHT. AFTER 08/12Z MOISTURE
WILL INCREASE WITH MVFR OR EVEN IFR CONDITIONS AND LOCAL MOUNTAIN
OBSCURATIONS EXPECTED OVER THE LOCAL TAF SITES THROUGHOUT THE DAY IN
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. LATEST
08/00Z TJSJ SOUNDING INDICATED EAST SOUTHEAST WINDS OF 20KT OR LESS
FROM THE SURFACE UP TO 20K FEET...BECOMING SOUTHWESTERLY AND
STRONGER ABOVE.

&&

.PREV DISCUSSION... /ISSUED 327 PM AST THU JUL 7 2011/

SYNOPSIS...
A SURGE OF TRADE WIND MOISTURE WILL QUICKLY MOVE ACROSS THE AREA
TONIGHT...BRINGING PERIODS OF HAZARDOUS WEATHER TO THE LOCAL
WATERS. IN ADDITION...A TROPICAL WAVE IS FORECAST TO MOVE ACROSS
THE LOCAL WATERS LATE TONIGHT THROUGH SATURDAY...INCREASE THE
SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR
HAZARDOUS WINDS AND SEAS.

DISCUSSION...SCATTERED TO LOCALLY NUMEROUS SHOWERS AND
THUNDERSTORMS AFFECTED THE EASTERN PORTIONS OF PUERTO RICO
GENERATING RAINFALL ACCUMULATIONS OF BETWEEN 2 TO 4 INCHES.
ALTHOUGH MOST OF THESE SHOWERS WERE FAST MOVERS...REPORTS OF
TORRENTIAL RAINFALL WERE RECEIVED FROM THE PUBLIC. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO GENERATE OVER THE LOCAL EASTERN
WATERS WITH SOME AFFECTING THE U.S. VIRGIN ISLAND LATE IN THE
EVENING AND THE EASTERN PUERTO RICO EARLY FRIDAY MORNING.

A TUTT REFLECTION AT LOW LEVEL COMBINED WITH AN ARE OF HIGH
MOISTURE CONTENT OVER THE REGION HAVE INCREASE SIGNIFICANTLY THE
SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE LOCAL FORECAST
AREA...MAINLY OVER THE EASTERN HALF OF PUERTO RICO. THE MIMIC TPW
PRODUCT IS SHOWING THAT THIS LARGE SURGE OF MOISTURE TO ONLY
STARTING TO MOVER THE LOCAL AREA AND THIS HIGH CONTENT MOISTURE
AREA WILL BE OVER THE REGION FOR THE NEXT FEW DAYS. A TROPICAL
WAVE NOW LOCATED OVER THE LEEWARD WILL CONTINUE TO MOVE WEST AND
ENTER OUR LOCAL WATERS LATER TONIGHT. THIS FEATURE IN COMBINATION
WITH THE LARGE AMOUNT OF MOISTURE WILL CONTINUE TO DEVELOP SHOWERS
AND THUNDERSTORMS ACROSS THE LOCAL FORECAST AREA...MAINLY THE
EASTERN PORTIONS OF PUERTO RICO AND ADJACENT ISLANDS.

AVIATION...MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS WILL
CONTINUE ACROSS THE AREA AS THE LEADING EDGE OF A TROPICAL WAVE
MOVES THROUGH THE LEEWARD AND U.S. VIRGIN ISLAND THRU FRIDAY. GUSTY
SFC WINDS NR TSTMS MAY REACH 30 KTS. SIMILAR CONDS WILL SPREAD
ACROSS PUERTO RICO AFT 08/18Z WITH LOCAL IFR IN +SHRA. AREAS OF MVFR
WILL PERSIST BEYOND 08/06Z IN PR.

MARINE...MARINERS SHOULD MONITOR OUR LOCAL MARINE PRODUCTS AS
UNSTABLE CONDITIONS DUE TO THE INTERACTIONS OF A TUTT REFLECTION
AND A TROPICAL WAVE WILL BE FUEL BY A HIGH MOISTURE CONTENT ACROSS
THE LOCAL WATERS THROUGH AT LEAST LATE SATURDAY. AN INCREASE ON
WINDS IS FORECAST FOR TONIGHT GENERATING CHOPPY CONDITIONS ACROSS
THE LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL BE IN
EFFECT AFTER 6 PM THIS EVENING FOR THE OFFSHORE ATLANTIC AND
CARIBBEAN WATERS INCLUDING THE ANEGADA PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  86  77  89 /  50  60  50  40
STT  78  86  78  90 /  60  60  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

71/09
Hazardous weather outlook, Jul 7, 4:01 AM CDT, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
501 AM AST THU JUL 7 2011

AMZ710>745-PRZ001>013-080915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
501 AM AST THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL WAVE WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN. URBAN AND SMALL STREAM FLOODING IS LIKELY IN A FEW AREAS
WITH SOME WIND GUSTS TO 30 TO 40 MPH THAT COULD SNAP OFF SMALL
TWIGS OR WEAK BRANCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
EFFECTS OF THE TROPICAL WAVE WILL PEAK FRIDAY AND DIMINISH ON
SATURDAY...WITH SHOWERS AND THUNDERSTORMS EACH DAY AND THE
POSSIBILITY OF URBAN AND SMALL STREAM FLOODING BOTH DAYS. ANOTHER
BAND OF MOISTURE MAY BRING SOME LOCALIZED URBAN AND SMALL STREAM
FLOODING TO NORTHWEST PUERTO RICO ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...REPORTS OF WIND DAMAGE AND
FLOODING ARE REQUESTED.

AMZ715-725-VIZ001-002-080915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
501 AM AST THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL WAVE WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN. URBAN AND GUT FLOODING IS LIKELY IN A FEW AREAS
WITH SOME WIND GUSTS TO 30 TO 40 MPH THAT COULD SNAP OFF SMALL
TWIGS OR WEAK BRANCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
EFFECTS OF THE TROPICAL WAVE WILL PEAK FRIDAY AND DIMINISH ON
SATURDAY...WITH SHOWERS AND THUNDERSTORMS EACH DAY AND THE
POSSIBILITY OF URBAN AND GUT FLOODING BOTH DAYS...BUT MAINLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...REPORTS OF WIND DAMAGE AND
FLOODING ARE REQUESTED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:59 AM CDTSpecial Marine WarningJSJ61 min
Jul 8, 12:03 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 8, 6:21 AM CDTAreal Flood AdvisoryJSJ6 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.